MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B91260490
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation; however, it has not yet been received.Additional contact: (b)(4).
 
Event or Problem Description
The incident involved a 100" (254 cm) appx 12.8 ml, 15 drop primary set w/3 microclave®, rotating luer, filter cap on an unknown date.As per report, a syringe pump tubing was connected to the proximal site with propofol during infusion.At the same time, the anesthesiologist injected the propofol bolus at the 2nd site during induction.The propofol immediately moved up to the solute so, they had to clamp the tubing to ensure that the medication was directed to the patient.Once the patient was induced, they injected the antibiotic via the distal site and the same problem occurred (i.E.A return to the solute).The primary solute was connected to a 20g gauge peripheral permeable channel.It should be noted that the problem was not repeated with subsequent injections.The continuous infusion of propofol did not flow back to the solute at any time either.There was patient involvement and no adverse event reported.
 
Event or Problem Description
Update received where the customer reported that the involved product was a rimary set, 3 clave y-sites, 100 inch, non-dehp with list number: b91260490 and with lot number: 13539745.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot: 13539745 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia 22790
CS  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18105754
Report Number9617594-2023-00963
Device Sequence Number6004275
Product Code FPA
UDI-Device Identifier00887709013025
UDI-Public(01)00887709013025(17)260301(10)13539745
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue NumberB91260490
Device Lot Number13539745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, UNK MFR.; UNSPECIFIED ANTIBIOTIC, MFR UNK.; UNSPECIFIED SYRINGE PUMP TUBING, MFR UNK.
Patient SexUnknown